CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Robust univariate spline models for interpolating interval data 期刊论文
OPERATIONS RESEARCH LETTERS, 2011, 卷号: 39, 期号: 1, 页码: 62-66
Authors:  Averbakh, Igor;  Zhao, Yun-Bin
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Uncertainty modeling  Interval data  Piecewise polynomial interpolation  Spline function  Semi-infinite convex optimization  
ROBUST UNIVARIATE CUBIC L-2 SPINES: INTERPOLATING DATA WITH UNCERTAIN POSITIONS OF MEASUREMENTS 期刊论文
JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, 2009, 卷号: 5, 期号: 2, 页码: 351-361
Authors:  Averbakh, Igor;  Fang, Shu-Cherng;  Zhao, Yun-Bin
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Approximation  piecewise polynomial interpolation  spline function  robust optimization